Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes itching while using Vyvanse?

My son just started taking 20mg Vyvanse. Positive change in behavior, but complained of itchiness (no rash) last night and couldn t sleep. Dr said to give him benadryl, which got him to sleep and stopped itchiness. Why is he itchy? Is this an acceptable side effect, if its the only one?
Thu, 16 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hello,

It may be due to allergic reaction to vyavanese. You can continue Benedryl for symptomatic relief. If itching persists despite taking Benedryl, alternative drugs has to be taken.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Shinas Hussain
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amphetamine


What causes itching while using Vyvanse?

Hello, It may be due to allergic reaction to vyavanese. You can continue Benedryl for symptomatic relief. If itching persists despite taking Benedryl, alternative drugs has to be taken. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Shinas Hussain